Commuting Toeplitz operators on the polydisk

Boo Rim Choe, Hyungwoon Koo, Young Joo Lee

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

We obtain characterizations of (essentially) commuting Toeplitz operators with pluriharmonic symbols on the Bergman space of the polydisk. We show that commuting and essential commuting properties are the same for dimensions bigger than 2, while they are not for dimensions less than or equal to 2. Also, the corresponding results for semi-commutators are obtained.

Original languageEnglish
Pages (from-to)1727-1749
Number of pages23
JournalTransactions of the American Mathematical Society
Volume356
Issue number5
DOIs
Publication statusPublished - 2004 May

Keywords

  • Bergman space
  • N-harmonic function
  • Toeplitz operator

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Commuting Toeplitz operators on the polydisk'. Together they form a unique fingerprint.

  • Cite this